# SDR CALA2025111011028

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N14511
- Make and model: Airbus A321-271NX
- Aircraft serial: 11775
- Aircraft time: 4,673 hours, 1,686 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Abnormal
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ALL LAVS NOT FLUSHING IN AIR,  AVIATAR FAULT LOG REPORTS LIQUID LEVEL TRANSMITTER (40MG) AND LIQUID LEVEL SENSOR (41MG) FAULTS ON PREVIOUS LEG,  ALSO ON CFDS LAST LEG REPORT. REF TSM 38-31-00-810-844-A, SUSPECT CLOG IN LLT LINE OR BAD TRANSMITTER OR SENSOR,  REQ FURTHER TS. REF L/P 6874380, INCOMPLETE DEACTIVATION OF THE TOILET SERVICING DOOR CAUSED LAVS TO BE INACTIVE IN FLIGHT IAW AMM TASK 52-42-00-040-002-A. LIMIT SWITCH NOT IN COMPLIANCE WITH CDL. LIMIT SWITCH IN AMM 38-31-00 WORKS IN CONJUNCTION WITH TRANSMITTER (40MG) AND SENSOR (41MG). LIMIT SWITCH WAS NOT IN CORRECT CONFIGURATION IN DEACTIVATION PROCEDURE FOR FLIGHT, CAUSING LAVS TO BE INACTIVE IN FLIGHT. REF DEACTIVATION OF THE TOILET SERVICING DOOR AMM TASK 52-42-00-040-002-A.
